MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.If explanted; give date: n/a (not applicable).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The patient reported having bilateral implants in (b)(6) 2017 and is seeing halos and starburst around the lights.The patient also see' shadow lines which her doctor informed her that she is seeing the ridges on the lens.The patient has been seeing her doctor every six months.At this time, the lens remains implanted.No additional information was provided.This report represent the lens implanted in patients left eye.
 
Additional Manufacturer Narrative
Further information was provided and the patient reported seeing glare and has sensitivity to light.The patient continues to see shadow''s and her surgeon stated it could be floaters.The patient indicated that her vision is good and does not need to wear glasses, however, she has stopped driving at night as the symptoms have hindered her lifestyle.The patient has had lasik performed twice; once right after the surgery and another lasik performed approximately 6 months after her iol implants.No additional information was provided.The following section has been updated accordingly: section h6: patient code: 3191 - sensitivity to light.Section h6: patient code: 3191 - glare.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8790786
Report Number9614546-2019-00613
Device Sequence Number19336481
Product Code POE
UDI-Device Identifier05050474605787
UDI-Public(01)05050474605787(17)211220
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model NumberZXT225
Device Catalogue NumberZXT225U195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/15/2019
Supplement Date Received by Manufacturer08/20/2019
10/25/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date09/16/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005